MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CU-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2024, the swg was found kinked during use on the patient.They were reported as fine with harm or consequence.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened hemodialysis set containing one guide wire, a catheter, and the product lidstock for evaluation.Signs-of-use were observed on the returned components, and the guide wire was returned within its advancer tube.The arrow raulerson syringe (ars) was not returned.Visual inspection of the guide wire revealed several kinks and bends throughout the body.The distal j-bend was observed to be misshapen but intact.Microscopic examination confirmed the damage.Both welds were present and appeared to be full and spherical.The major kinks in the guide wire measured 260mm and 355mm from the distal end.The guide wire total length measured 601mm which is within the specifications per product drawing.The guide wire outer diameter (od) measured 0.80mm which is within the specifications per product drawing.Functional inspection of the guide wire was performed per the product instructions-for-use (ifu)which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was inserted through a lab inventory ars.The undamaged portions of the guide wire were threaded through with no resistance.A manual tug test confirmed the distal and proximal welds were intact.The guide wire product drawing was reviewed as part of this complaint investigation.The instructions-for-use (ifu) provided with the kit warns the user, "warning: do not aspirate arrow raulerson syringe while guidewire is in place; air may enter syringe through rear valve." the customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.Visual inspection revealed several kinks and bends throughout the guide wire body.The returned guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on these circumstances, unintentional use error likely contributed to this event, however, the probable cause of guide wire and ars resistance could not be determined based upon the information provided and without the ars being returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "31 may 2024, the swg was found kinked during use on the patient.They were reported as fine with harm or consequence.".

Brand Name
HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19674966
Report Number3006425876-2024-00646
Device Sequence Number12700613
Product Code DQY
UDI-Device Identifier00801902100276
UDI-Public(01)00801902100276(11)230206(17)250112(10)71F23A2935(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2025
Device Catalogue NumberCU-25122-F
Device Lot Number71F23A2935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/04/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown